# SDR DLL10971333

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE BONDED SKIN ASSEMBLY WAS FOUND CORRODED AT STA 1550 IN THE AREA OF STRINGER 28 AND 29.  IN ADDITION, A SECTION OF THE C2 DOOR SURROUND TRIPLER WAS FOUND CORRODED IN THE SAME AREA.  THE DAMAGE CUTOUTS WERE: 6 (FWD/AFT) X 11 (UP/DOWN) IN THE SKIN AND 1 (FWD/AFT) X 8 (UP DOWN) IN THE DOOR TRIPLER.  THE ADJACENT INTERNAL TEAR STRAP WAS ALSO FOUND CORRODED AND WAS REPAIRED PER THE SRM.  THE AREA WAS REPAIR WITH A DOUBLER AND APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-30-97.
